Authors: Jočić, Dragan 
Štajner-Papuga, Ivana
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Distributivity between 2-uninorms and Mayor’s aggregation operators
Journal: Iranian Journal of Fuzzy Systems
Volume: 19
Issue: 6
First page: 13
Last page: 27
Issue Date: 2022
Rank: ~M21a
ISSN: 1735-0654
DOI: 10.22111/ijfs.2022.7207
Abstract: 
The issue of distributivity of aggregation operators is crucial for many different areas such as the utility theory and the integral theory. The topic of this paper is distributivity between 2-uninorms and Mayor’s aggregation operators. The presented research is an extension and upgrade of the previously obtained results. The full characterization of distributive pairs of operators is given.
Keywords: 2-uninorms | distributivity equations | GM aggregation operators | t-conorms | t-norms | uninorms
Publisher: University of Sistan and Baluchestan

Files in This Item:
File Description SizeFormat
DJocic.pdf209 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

1
checked on Dec 8, 2023

Page view(s)

21
checked on Dec 7, 2023

Download(s)

7
checked on Dec 7, 2023

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons